# SDR 20001229SH001

- Difficulty date: December 14, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: AV8AS2100
- Part serial: 871269
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOTATION DEVICE FAILED THE MANUFACTURER''S RECOMMENDED 2 PSI CELL TEST IAW 25-60-33.  ITEM DATE OF MFG:  AUG 1987.  FAIR WEAR AND TEAR.  (X)
